MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1540-8167.2002.00936.x

Медицинская библиотека · Journal of cardiovascular electrophysiology · 2002

T wave alternans and Torsades de Pointes after the use of intravenous pentamidine.

Kroll Christopher R, Gettes Leonard S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a patient in whom dramatic T wave alternans with brief bouts of torsades de pointes and QT prolongation occurred in association with intravenously administered pentamidine. This ECG marker of a potentially fatal side effect, although uncommon, should be looked for in patients requiring the use of this drug.

Для цитирования: Kroll Christopher R, Gettes Leonard S. T wave alternans and Torsades de Pointes after the use of intravenous pentamidine.. Journal of cardiovascular electrophysiology. 2002. DOI: 10.1046/j.1540-8167.2002.00936.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.